MAUDE Adverse Event Report: RESPIRONICS, INC. DS2ADV AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DS2ADV AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number FRX521H14C
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer previously received information alleging needs to be checked related to the device ds2adv auto cpap.There was no report of patient harm or injury.No medical intervention was specified.The device was returned to the third-party service center for evaluation.During the evaluation of the device at the third-party service center, there was evidence of burnt pca.Additionally, the blower and screws were corroded, and a new pollen filter was also required as part of preventive maintenance.The manufacturer previously reported the following information listed in quotes in error "the third-party service center was unable to complete the investigation, and the device will be forwarded to the manufacturer product investigation laboratory (pil) and investigated further".Please note that following further review of complaint information and device evaluation performed by third-party service center it was determined that the customer complaint which was the unit required inspection (¿customer needs check¿), was confirmed during evaluation.All functional tests were performed, and the unit passed final testing.In this report, box h has been updated/corrected.
 
Event or Problem Description
The manufacturer received information alleging needs to be checked related to the device ds2adv auto cpap.There was no report of patient harm or injury.No medical intervention was specified.The device was returned to the third-party service center for evaluation.During the evaluation of the device at the third-party service center, the device was visually inspected and found thermal event as the main pca was burnt.Additionally, blower and screws were corroded, and new pollen filter must be added.The customer complaint was reproduced.The third-party service center was unable to complete the investigation, and the device will be forwarded to the manufacturer product investigation laboratory (pil) and investigated further.

Brand Name
DS2ADV AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23452119
Report Number2518422-2025-051334
Device Sequence Number20804495
Product Code BZD
UDI-Device Identifier00606959062757
UDI-Public(01)00606959062757
Combination Product (Y/N)N
Initial Reporter CountryRE
PMA/510(K) Number
K200480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFRX521H14C
Device Catalogue NumberFRX521H14C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown